# SDR AALA202110155447

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 59,535 hours, 24,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 69451434
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GLASS COVER MISSING FROM SLIDE PRESSURE GAUGE ON REAR CABIN SERVICE DOOR. REPLACED LENS WITH NEW IAW AMM 25-66-01.
